# SDR FDEA201109264126

- Difficulty date: September 26, 2011
- Submitted: September 26, 2011
- Operation: Air carrier
- Aircraft: N669FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 774
- Aircraft time: 22,461 hours, 12,137 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floorboard
- Part number: B5327049900200
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK ZONE 230 FLOORBOARD 231EF EDGE DAMAGED AND INSERT WASHER   CORRODED.  REF AMM53-10-20-06-02 FABRICATED REPLACEMENT FLOORBOARD 231 EF IAW DWG SRZ25-005 REV J, MAJOR REPAIR IAW GMM 6-2-100.
